Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 149, NWS North Platte, NE

June 25, 2011Frontier County, Hayes County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 25, 2011, 1:45 AM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2011, 1:45 AM CDT (06:45 UTC)
Expired
Jun 25, 2011, 2:45 AM CDT
In force
60 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 144 km from the middle of the area, began a volume at 06:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 2:00 AM CDTHAIL 1.7512 Sw Maywood, NEDELAYED REPORT...PUBLIC REPORTED MARBLE AND GOLF BALL SIZED HAIL 12 MILES SW OF MAYWOOD EARLY THIS MORNING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 6.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1879 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1879 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.1
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

419 
WUUS53 KLBF 250645
SVRLBF
NEC063-085-111-250745-
/O.NEW.KLBF.SV.W.0149.110625T0645Z-110625T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
145 AM CDT SAT JUN 25 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
  NORTHEASTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 245 AM CDT

* AT 141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 8 MILES WEST OF MAYWOOD...OR 14 MILES WEST OF CURTIS...AND
  MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CURTIS...MAYWOOD...WELLFLEET...STOCKVILLE...HANSEN MEMORIAL RESERVE
  STATE WILDLIFE MANAGEMENT AREA...MOOREFIELD...HIGHWAY 83 MILE
  MARKER 60...HIGHWAY 18 MILE MARKER 20...HIGHWAY 23 MILE MARKER 110
  AND HIGHWAY 18 MILE MARKER 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4067 10096 4102 10048 4049 10004 4049 10083
TIME...MOT...LOC 0646Z 228DEG 16KT 4065 10075
WIND...HAIL 60MPH 1.50IN

$$

SPRINGER
1 follow-up statement
303 
WWUS53 KLBF 250713
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
213 AM CDT SAT JUN 25 2011

NEC085-250722-
/O.CAN.KLBF.SV.W.0149.000000T0000Z-110625T0745Z/
HAYES NE-
213 AM CDT SAT JUN 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAYES COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. OTHER THUNDERSTORMS ARE STILL POSSIBLE.

LAT...LON 4068 10078 4070 10078 4070 10092 4102 10048
      4049 10004 4049 10078
TIME...MOT...LOC 0712Z 228DEG 16KT 4073 10064

$$

NEC063-111-250745-
/O.CON.KLBF.SV.W.0149.000000T0000Z-110625T0745Z/
FRONTIER NE-LINCOLN NE-
213 AM CDT SAT JUN 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LINCOLN AND NORTHERN FRONTIER COUNTIES UNTIL 245 AM CDT...

AT 208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED
NEAR MAYWOOD...OR 9 MILES NORTHWEST OF CURTIS...MOVING NORTHEAST AT
20 MPH.

LOCATIONS IMPACTED INCLUDE...
  CURTIS...STOCKVILLE...HANSEN MEMORIAL RESERVE STATE WILDLIFE
  MANAGEMENT AREA...MOOREFIELD...HIGHWAY 18 MILE MARKER 20...HIGHWAY
  23 MILE MARKER 110 AND HIGHWAY 18 MILE MARKER 30.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4068 10078 4070 10078 4070 10092 4102 10048
      4049 10004 4049 10078
TIME...MOT...LOC 0712Z 228DEG 16KT 4073 10064
WIND...HAIL 70MPH 1.50IN

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:08 PM CDT, 10 hours 37 minutes earlier.

Area forecast discussion, Jun 24, 3:08 PM CDT, 10 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
308 PM CDT FRI JUN 24 2011

.SHORT TERM...TONIGHT
MID LEVEL SHORT WAVE OVER WYOMING THIS AFTERNOON HAS ALREADY STARTED
TO FIRE STORMS ALONG THE FRONT RANGE SURFACE TROUGH. THE WESTERLY
FLOW WILL PUSH THE STORMS TO THE EAST INTO TONIGHT. MODELS IN
AGREEMENT WITH THE THUNDERSTORMS FORMING A MCS THAT MOVES ACROSS THE
CWA. MAJORITY OF THE MODELS FAVOR NORTHERN NEBRASKA...HOWEVER THE
NAM DOES TAKE THE SYSTEM MORE INTO SOUTHWESTERN NEBRASKA. STORMS
SHOULD BE PROGRESSIVE...HOWEVER RICH MOIST ENVIRONMENT /PRECIP H2O
FROM 1.25 TO 1.50 INCHES/ WILL ALLOW STORMS TO BE CAPABLE OF HEAVY
RAINFALL. SHORT TERM FLASH FLOOD GUIDANCE FROM JUST OVER AN INCH TO
AROUND 1.75 INCHES ACROSS MOST OF THE CWA...LOWEST IN SW NEB AND
PORTIONS OF N CENTRAL. THUS WILL HOIST FLASH FLOOD WATCH FOR MOST OF
THE AREA TONIGHT. IN ADDITION TO THE FLOOD THREAT...THE STRONGEST
STORMS...ESPECIALLY EARLY ON ACROSS THE WEST...WILL HAVE THE
POTENTIAL FOR HAIL AND DAMAGING WINDS. ANY STORM ALONG A BOUNDARY
COULD HAVE ENOUGH ROTATION TO PRODUCE AN ISOLATED TORNADO.

.LONGTERM...SATURDAY THROUGH FRIDAY...

THERE IS SOME MODEL DIFFERENCES IN THE NEAR TERM WITH FORECAST
TRENDED TOWARD A BLEND OF THE GFS/ECMWF MODELS. THE STORMY PATTERN
WILL CONTINUE THROUGH THE WEEKEND WHERE THE THREAT FOR SEVERE
THUNDERSTORMS EXIST MAINLY ACROSS THE NORTH AND NORTH CENTRAL
SATURDAY AND SUNDAY. HOWEVER THE CHANCE FOR THUNDERSTORMS EXIST
THROUGHOUT AS EMBEDDED WAVES MOVE EAST. AN EXTENDED AREA OF LOW
PRESSURE WILL EXTEND SOUTHEAST ON THE HIGH PLAINS INTO THE CENTRAL
THAT WILL REMAIN THE FOCUS FOR THUNDERSTORM DEVELOPMENT. SATURDAY
EARLY MORNING CONVECTION WILL CONTINUE TO MOVE EAST ACROSS THE
NORTH THEN THE SEVERE THREAT TO SHIFT EAST OF HIGHWAY 83 BY
EVENING. PRECIPITABLE WATER RATIOS ARE OVER AN INCH WITH HEAVY
RAINFALL POSSIBLE AS WELL. LITTLE CHANGE IS EXPECTED UNTIL LATE
SUNDAY INTO MONDAY AS THE MAIN SHORTWAVE TROUGH MOVES EAST. THE
MODELS ARE SLOWER PUSHING THE SYSTEM EAST WHERE INCREASINGLY
SATURATED GROUNDS WILL RESULT IN MORE RUNOFF AND POTENTIAL FOR
FLASH FLOODING AS STORMS DEVELOP AND MOVE ACROSS. TEMPERATURES
SATURDAY AND SUNDAY INTO THE MID TO UPPER 80S.

MONDAY SLIGHTLY COOLER AS THE FRONTAL SYSTEM MOVES EAST. DAYTIME
TEMPERATURES SHOULD REACH INTO THE UPPER 70S NORTH TO MID 80S
SOUTHWEST. THE CHANCE FOR SHOWERS AND THUNDERSTORMS DECREASES AS
THE SYSTEM MOVES EAST OTHERWISE TURNING DRIER AND WARMER THROUGH
FRIDAY. THE UPPER RIDGE BUILDS FROM THE WEST COAST EAST TO THE
PLAINS THROUGH WEDNESDAY AND TO THE EAST THURSDAY. TEMPERATURES
WILL STEP UPWARDS EACH DAY AND PEAK ON THURSDAY AS SOUTH WINDS
STRENGTHEN AND GOOD MIXING PUSHES TEMPERATURES WELL INTO THE 90S
THROUGHOUT.

.AVIATION...
VFR THIS EVENING AS A DISTURBANCE CROSSES THE CENTRAL ROCKIES. AS
THIS DISTURBANCE MOVES ONTO THE HIGH PLAINS...THUNDERSTORMS ARE
EXPECTED TO DEVELOP. THE THUNDERSTORMS WILL CONGEAL INTO A MCS
OVERNIGHT. IMPACT AT BOTH TERMINALS IS POSSIBLE...HOWEVER MOST
MODELS FAVOR A MORE NORTHERN TRACK...AND IMPACT TO KVTN. HAVE
INCLUDED A CB WITH THE KLBF TAF TO ACCOUNT FOR UNCERTAINTY. BE
PREPARED FOR UPDATES AS THE THUNDERSTORM COMPLEX DEVELOPS WITH
BETTER TIMING. BY TOMORROW MORNING...A SLIGHT CHANCE FOR LOW MVFR
CIGS...HOWEVER LOW CONFIDENCE HAS RESULTED IN ONLY SCT015 IN LATEST
TAF FORECAST.

&&

.HYDROLOGY...
FLOODING CONTINUES ALONG THE ELKHORN IN CENTRAL HOLT COUNTY...WITH
THE GAGE AT ATKINSON STILL ABOVE FLOOD STAGE. THE RIVER IS ON ITS
WAY DOWN...HOWEVER WILL NEED TO MONITOR THE RAINFALL OVERNIGHT AND
POSSIBLE RISES. THE NORTH PLATTE AND PLATTE RIVER FLOOD IS HOLDING
STEADY. UPSTREAM OF LAKE MCCONAUGHY WILL SEE A POSSIBLE DROP OVER
THE NEXT FEW DAYS...HOWEVER A WET PATTERN MAY DELAY THE LOWERING.
DOWNSTREAM OF LAKE MCCONAUGHY NO CHANGE IN THE SHORT TERM...AND
RAINFALL WILL BE THE DRIVING FORCE TO CHANGES.

HIGH PROBABILITY FOR A MCS MOVING ACROSS THE CWA TONIGHT. LOCATION
STILL IN QUESTION...HOWEVER WITH LOW FF GUIDANCE...HAVE ISSUED A FF
WATCH AS RICH MOISTURE ENVIRONMENT WILL AIDE IN ANY THUNDERSTORM
CAPABLE OF OVER AN INCH OF PRECIPITATION IN A SHORT DURATION.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 7 PM CDT /
6 PM MDT/ THIS EVENING THROUGH SATURDAY MORNING FOR
NEZ004>010-022>026-035>037-056>059-069>071- 094.

&&

EXTENDED...KECK DAY 1/AVIATION/HYDROLOGY...MASEK
Hazardous weather outlook, Jun 24, 11:37 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1137 PM CDT FRI JUN 24 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-260445-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1137 PM CDT FRI JUN 24 2011 /1037 PM MDT FRI JUN 24 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS REMAIN POSSIBLE ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA OVERNIGHT. SOME STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE ACROSS THE SOUTHEASTERN NEBRASKA PANHANDLE AND FAR
SOUTHWESTERN NEBRASKA. LARGE HAIL IS THE MAIN THREAT OVERNIGHT.
ELSEWHERE...HEAVY RAIN IS POSSIBLE AND A FLASH FLOOD WATCH IS IN
EFFECT FOR A LARGE PORTION OF THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN SATURDAY
AFTERNOON AND EVENING AND SUNDAY AFTERNOON AND EVENING. THE
PERSISTENCE OF A STATIONARY FRONT ACROSS THE CENTRAL PLAINS WILL
CONTINUE LIFTING UNSTABLE AIR UP INTO NEBRASKA UNTIL A STRONGER
COLD FRONT COMES ACROSS SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

In the hours before

Local storm report, Jun 24, 10:09 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1009 PM CDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     TSTM WND GST     2 W HAY SPRINGS         42.68N 102.73W
06/24/2011  E60.00 MPH       SHERIDAN           NE   PUBLIC

            GREATER THAN 4 INCH BRANCH RIPPED FROM TREE

0705 PM     TSTM WND GST     1 W RUSHVILLE           42.71N 102.49W
06/24/2011  M65.00 MPH       SHERIDAN           NE   DEPT OF HIGHWAYS

0708 PM     TSTM WND GST     2 S HAY SPRINGS         42.65N 102.69W
06/24/2011  E60.00 MPH       SHERIDAN           NE   PUBLIC

            4 TO 5 INCH BRANCHES RIPPED FROM TREES

0755 PM     TSTM WND GST     27 S MERRIMAN           42.53N 101.70W
06/24/2011  E60.00 MPH       CHERRY             NE   PUBLIC

            ESTIMATED 60 MILE PER HOUR WIND GUSTS WITH PENNY SIZE
            HAIL.

0800 PM     TSTM WND GST     35 SSE MERRIMAN         42.45N 101.44W
06/24/2011  E70.00 MPH       CHERRY             NE   PUBLIC

            ESTIMATED 70 MILE PER HOUR WIND GUST WITH A TREE BLOWN
            OVER AND 5 TO 6 INCH BRANCHES SNAPPED OFF.

0804 PM     TSTM WND GST     36 SSE MERRIMAN         42.44N 101.43W
06/24/2011  E70.00 MPH       CHERRY             NE   PUBLIC

0820 PM     TSTM WND GST     12 N HYANNIS            42.17N 101.76W
06/24/2011  E60.00 MPH       CHERRY             NE   PUBLIC

0825 PM     HAIL             9 S ASHBY               41.90N 101.93W
06/24/2011  E0.88 INCH       GRANT              NE   PUBLIC

0841 PM     HAIL             28 S MERRIMAN           42.52N 101.70W
06/24/2011  E1.00 INCH       CHERRY             NE   PUBLIC

0905 PM     TSTM WND GST     15 W WOOD LAKE          42.64N 100.53W
06/24/2011  E50.00 MPH       CHERRY             NE   PUBLIC

0905 PM     TSTM WND GST     13 SE HYANNIS           41.87N 101.58W
06/24/2011  E50.00 MPH       GRANT              NE   PUBLIC

            ESTIMATED 50 MILE PER HOUR WIND GUSTS WITH PEA SIZE HAIL.

0910 PM     HAIL             10 NE OSHKOSH           41.51N 102.21W
06/24/2011  M1.00 INCH       GARDEN             NE   CO-OP OBSERVER

0915 PM     HAIL             15 N LEWELLEN           41.55N 102.14W
06/24/2011  E1.00 INCH       GARDEN             NE   PUBLIC

0942 PM     HAIL             15 NW OGALLALA          41.28N 101.92W
06/24/2011  E1.00 INCH       KEITH              NE   PUBLIC

&&

JSWEET
Special weather statement, Jun 24, 10:21 PM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1021 PM CDT FRI JUN 24 2011

NEZ006>010-026-027-250400-
BLAINE NE-BOYD NE-BROWN NE-HOLT NE-KEYA PAHA NE-LOUP NE-ROCK NE-
1021 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR ROCK...NORTHWESTERN LOUP...
EASTERN KEYA PAHA...NORTHWESTERN HOLT...SOUTHEASTERN BROWN...WESTERN
BOYD AND NORTHERN BLAINE COUNTIES UNTIL 1100 PM CDT...

AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BURTON TO 8 MILES
SOUTH OF BASSETT TO 7 MILES SOUTHEAST OF ELSMERE...AND MOVING EAST AT
30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MILLS...
  NEWPORT...
  TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...
  PONY LAKE...
  STUART...
  ROSE...
  BROWN LAKE...
  NAPER...
  ATKINSON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 24, 10:46 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1046 PM CDT FRI JUN 24 2011

NEZ025-036-037-250430-
LOGAN NE-MCPHERSON NE-THOMAS NE-
1046 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THOMAS...MCPHERSON
AND WESTERN LOGAN COUNTIES UNTIL 1130 PM CDT...

AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES EAST OF SCHNICK LAKE...OR 9 MILES WEST
OF TRYON...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TRYON...
  RINGGOLD...
  HIGHWAY 92 MILE MARKER 200 TO 220...
  HIGHWAY 97 MILE MARKER 20 TO 40...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 24, 10:49 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1049 PM CDT FRI JUN 24 2011

NEZ007-009-010-027>029-250430-
BOYD NE-GARFIELD NE-HOLT NE-LOUP NE-ROCK NE-WHEELER NE-
1049 PM CDT FRI JUN 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...
SOUTHEASTERN ROCK...NORTHERN LOUP...HOLT...NORTHERN GARFIELD AND BOYD
COUNTIES UNTIL 1130 PM CDT...

AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NAPER TO 10 MILES
NORTHEAST OF BROWN LAKE TO HORSESHOE BEND LAKE...AND MOVING EAST AT
30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ONEILL...
  SPENCER...
  NAPER...
  ATKINSON...
  SWAN LAKE...
  AMELIA...
  EMMET...
  BUTTE...
  MIDWAY...
  CHAMBERS...
  INMAN...
  BRISTOW...
  GROSS...
  PAGE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 25, 1:23 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
123 AM CDT SAT JUN 25 2011

NEZ059-070-071-250715-
FRONTIER NE-HAYES NE-LINCOLN NE-
123 AM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN...NORTHEASTERN
HAYES AND NORTHWESTERN FRONTIER COUNTIES UNTIL 215 AM CDT...

AT 118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HAYES CENTER STATE WILDLIFE MANAGEMENT
AREA...OR NEAR HAYES CENTER...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CURTIS...
  MAYWOOD...
  STOCKVILLE...
  HIGHWAY 83 MILE MARKER 40...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 25, 1:24 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
124 AM CDT SAT JUN 25 2011

NEZ059-250715-
LINCOLN NE-
124 AM CDT SAT JUN 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 215
AM CDT...

AT 122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SUTHERLAND RESERVOIR STATE RECREATION
AREA...OR 17 MILES WEST OF NORTH PLATTE...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NORTH PLATTE...
  HERSHEY...
  LAKE MALONEY STATE RECREATION AREA...
  HIGHWAY 83 MILE MARKER 70 TO 90...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:54 PM CDTSevere Thunderstorm WarningLBFCherry51 min
Jun 24, 8:13 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Hooker, Sheridan47 min
Jun 24, 8:37 PM CDTSevere Thunderstorm WarningLBFCherry38 min
Jun 24, 8:53 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker52 min
Jun 24, 9:06 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Keith39 min
Jun 24, 9:06 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha39 min
Jun 24, 9:40 PM CDTSevere Thunderstorm WarningLBFArthur, Keith50 min
Jun 25, 2:44 AM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.